# SDR CA120420002

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 17,216 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 11442004137
- Condition: Cracked
- Location: Pax Doorway
- Part time: 17,216 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON CABIN DOOR FRAME CENTER LOCATION.  THIS AREA IS NOT SPECIFIED TO INSPECT IN THE MFG INSPECTION PROGRAM.  THIS LOCATION CAN BE SEEN WITH THE USE OF A BORESCOPE.
